BibTeX record: journals/jphil/Thomason11

download as .bib file

@article{DBLP:journals/jphil/Thomason11,
  author    = {Richmond H. Thomason},
  title     = {Some Limitations to the Psychological Orientation in Semantic Theory},
  journal   = {J. Philosophical Logic},
  year      = {2011},
  volume    = {40},
  number    = {1},
  pages     = {1--14},
  url       = {http://dx.doi.org/10.1007/s10992-010-9151-5},
  doi       = {10.1007/s10992-010-9151-5},
  timestamp = {Tue, 23 Sep 2014 10:43:32 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jphil/Thomason11},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}